# SDR ASAA2024071551513

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR STRUCTURE BETWEEN GALLEY FITTINGS APPROX. STA. 1014 AND LBL 32,FLOOR PANEL LONGITUDINAL SUPPORT CORRODED AS MARKED. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02,100% MAT LOSS,NO LIMITS NOTED NO ORIG THICKNESS NOTED,FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REMOVED AND REPLACED FLOOR WALL SUPPORT IAW B737-800 SRM 51-40-02 AND IAW BAC DWG 147A5700 REV:A.
